# SDR ABXA9900599

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47511
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 591214461
- Condition: Cracked
- Location: Rt Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT WING LOWER SKIN CRACKED NEAR INBOARD BUTE DOOR.  REPLACED LEFT WING LOWER WING SKIN IAW DC9 SRM 51-30-1.
